# SDR 97UAL900429

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Seal
- Part number: 2A2370
- Condition: Worn
- Location: Nr 3 Position
- Part time: 10,177 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON CLIMB, OIL SMELL IN CABIN.  ADDED 2 QTS OF OIL, RAN ENGINE ADDED 4 MORE QTS.  HAVE OIL PUDDLE IN TAILPIPE AND OIL IN LOW STAGE DUCTS.  ALSO, FOUND METAL IN BLEED SCREEN.  *S/D*  OIL SMELL IN CABIN CAUSED BY A WORN NUMBER 3 BEARING CARBON SEAL  ALLOWING OIL TO SEEP INTO THE HIGH PRESSURE COMPRESSOR GAS PATH.
